File(s) not publicly available

Robust stability for a class of linear systems with time-varying delay and nonlinear perturbations

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long Han
The robust stability of uncertain linear systems with a single time-varying delay is investigated by employing a descriptor model transformation and a decomposition technique of the delay term matrix. The uncertainties under consideration are nonlinear perturbations and normbounded uncertainties, respectively. The proposed stability criteria are formulated in the form of a linear matrix inequality. Numerical examples are presented to indicate significant improvements over some existing results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

47

Issue

8-9

Start Page

1201

End Page

1209

Number of Pages

9

ISSN

0898-1221

Location

Kidlington, Oxford, UK

Publisher

Pergamon

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Informatics and Communication;

Era Eligible

Yes

Journal

Computers and Mathematics with Applications.

Exports

CQUniversity

Exports